In domain realizability, not all functionals on C[-1,1] are continuous

Research output: Contribution to journalArticle

Standard

In domain realizability, not all functionals on C[-1,1] are continuous. / Escardo, Martin; Streicher, T.

In: Mathematical Logic Quarterly, Vol. 48, No. 1, 01.01.2002, p. 41-44.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{0c978a6c9a0744139a62699faa877cd2,
title = "In domain realizability, not all functionals on C[-1,1] are continuous",
author = "Martin Escardo and T Streicher",
year = "2002",
month = jan,
day = "1",
doi = "10.1002/1521-3870(200210)48:1+<41::AID-MALQ41>3.0.CO;2-V",
language = "English",
volume = "48",
pages = "41--44",
journal = "Mathematical Logic Quarterly",
issn = "0942-5616",
publisher = "Wiley",
number = "1",

}

RIS

TY - JOUR

T1 - In domain realizability, not all functionals on C[-1,1] are continuous

AU - Escardo, Martin

AU - Streicher, T

PY - 2002/1/1

Y1 - 2002/1/1

UR - http://www.scopus.com/inward/record.url?scp=0036436453&partnerID=8YFLogxK

U2 - 10.1002/1521-3870(200210)48:1+<41::AID-MALQ41>3.0.CO;2-V

DO - 10.1002/1521-3870(200210)48:1+<41::AID-MALQ41>3.0.CO;2-V

M3 - Article

VL - 48

SP - 41

EP - 44

JO - Mathematical Logic Quarterly

JF - Mathematical Logic Quarterly

SN - 0942-5616

IS - 1

ER -